# SDR IPXA2025080126694

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 68,985 hours, 23,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CREW ENTRY DOOR CLOSURE, CAPTURE LEVER DIFFICULT TO MOVE OUTBOARD. INSPECTED CREW ENTRY DOOR HANDLE CAPTURE LEVER AND FOUND NO DEFECTS. OPERATED DOOR AND TESTED PER AMM 52-12-00-715-119. NO FAULT, DEFECTS OR EXCESSIVE FORCE WAS NOTED AT THIS TIME. OK FOR CONTINUED SERVICE.
